Alesse Numbness in Head, Brain Fog, Weight Game, Extreme Fatigue, Anti Depressants
This is in response to Stacey's message...I am in shock right now pinching myself, I feel as though I wrote this. I might as well have. I have taken birth control for 13 years (I am 29) and have been on Alesse for years. Back in January of 2009 I switched ... more »
This is in response to Stacey's message...I am in shock right now pinching myself, I feel as though I wrote this. I might as well have. I have taken birth control for 13 years (I am 29) and have been on Alesse for years. Back in January of 2009 I switched to the generic brand of Alesse as my pharmacist said it was the same thing. Shortly after that I had attacks that I swore I was having a heart attack, and I don't get anxious easily. My heart would 'jump' into my throat which would make me lose my breath and I would get dizzy, I get numbness in my legs, and sometimes AWFUL cramps that make me scream in pain. I have a generally detached feeling in my head I just don't feel right, present, or capable of thinking. Its a brain fog with actual pain in my neck and head and I am constantly dizzy. When this first happened I was so dizzy I would wake up in a fog and cry, sometimes my eyes would be fuzzy and I thought I was losing eyesight. I would cry for days I was so sick, this has lasted all year.
I would get nauseous for months and not be able to leave the house. I could barely shower or stand upright. My balance is off. A year later I still do not feel right my heart jumps often, I am dizzy, have motion sickness and sea sickness, full ears, horrible acne, numbness in head or face, sharp shooting pains that come thru head and last seconds, massive migraines lasting 3-4 days, major weight game and fluid retention, extreme fatigue, disinterest, and spinning sensation. I have also had every test- MRI, CT Scan, Chest XRay, Neck XRAY, ENT tests, Internal Medicine doctor did full blood work, holtor monitor twice, ECG, EKG, cardiologist consult, thyroid testing, mercury test, and so on....every doc would try to give me anti-depressants or anti-anxiety drugs. I knew this is not what I needed, I need someone to figure out why this happened to me, and at this point I've lost over a year of my life and 20's.
I am now also thinking it is the BC. I always heard bad things about YAZ but thought I was safe on Alesse. I think it may have been the switching to generic form. The pharmacist swore to me it was the same thing which now I hear it clearly is not. I wish someone would take responsibility for all the women suffering.
I am scared to go off BC now as I may have worse side effects from cutting it out cold turkey.